# SDR SIMA202007165003

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS GOUGED BETWEEN FRAMES 74-75 AND STR 12L-13L.  PERFORMED PERMANENT REPAIR ON LT FUSELAGE EXTERNAL SKIN BETWEEN FR 74-75 AND STR 12L-13L IAW ERS-EM-53MR-4132.  REPAIR MATERIALS: DOUBLER AL2024-T3, 0.050 FILLER - AL2024-T3, 0.040.
